MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Work order search: no similar complaint types reported for units within the same lot.Conclusion code: off-label use [under 60 years of age at time of implant ((b)(6))].(b)(4).
 
Event or Problem Description
The reporter indicated that during an attempt to implant a cc4204a implantable collamer lens, diopter +21.0 into the patient's eye, the technician was unable to fully insert the lens.The tech was unable to advance the lens in the injector.The lens was partially inserted.The lens was removed and exchanged with the back-up lens during the same surgery wth no patient event or injury.The problem was resolved.This occurred on (b)(6) 2017.
 
Additional Manufacturer Narrative
Device evaluation: lens was returned in liquid in the lens vial.Visual inspection found no visible damage to the lens.(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6918314
Report Number2023826-2017-01531
Device Sequence Number1408971
Product Code HQL
UDI-Device Identifier00841542102414
UDI-Public00841542102414
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/31/2019
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/07/2017
Supplement Date Received by Manufacturer10/06/2017
Initial Report FDA Received Date10/05/2017
Supplement Report FDA Received Date11/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR